# SDR DHL9670830C

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Drilled
- Location: Bs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND MISDRILLED HOLES INTO RADIUS ON FRAME I/B FLANGE AT BS 848 RIGHT SIDE 4 INCHES ABOVE FLOOR LINE. INSTALLED REPAIR KIT 65C36282-2 PER S/B 53-197.
